Doctor insights on:
How Do We Use Muscle And Joint Support Capsules In Medicine
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
l am in pain everyday in my muscle and joints, nothing works. All my tests are normal. No pain medicine or depression drugs work, what I can do?
FIBROMYALGIA: It sounds that you have fibromyalgia, it is commonly in women who complain of chronic , widespread body pain and may cause disturbed sleep and insomnia. If pain killers and anti-depressants can not help, physical therapy and chiropractor may be tried also cognitive behavioral therapy can help. ...Read moreSee 2 more doctor answers
Not usually: More common side effects of taking iron pills includes abdominal pain, constipation and sometimes diarrhea, GI irritation, and sometimes rash. Muscle and joint pain, however, can be associated with causes of anemia other than iron-deficiency, so it is important to share these symptoms with the prescribing physician. ...Read moreSee 1 more doctor answer
Would it be okay to go back to urgent care if medicine ant working for severe muscle/ joint pain . Priscibed Medrol n flexeril?
Used to be extremely strong until geodon risperdal celexa wellbutrin cogentin. Now body feels muscles are not supporting joints or strengthening body?
Go see your doctor: I can't tell if you're taking both Geodon & Risperdal at same time as these are both antipsychotics and can affect your muscle tone. Tell your prescribing physician (psychiatrist, right/) what's going on. You may need adjustment of dose and/or regimen. ...Read moreSee 1 more doctor answer
If I have had serious muscle and joint pain in my thighs and knees from taking different statin drugs, is there any statin drug that i can safely take?
Probably not: Most people with statin induced muscle pain will have it from all statins. There are other types of choelsterol lowering drugs that are not statins that can be tried including niacin. All drugs, however do have side effects so it can be difficult to find one you tolerate. ...Read moreSee 1 more doctor answer
Is the severe joint and muscle pain a side effect of isotretenoin?And if so is that reversible after stopping the drug ?and does acutane trigger lupus
How about looking up: yourself, e.g. http://en.wikipedia.org/wiki/Isotretinoin, http://www.rxlist.com/accutane-drug.htm (rxlist.com publishes PIs of Rx agents after patent has expired & company which pioneered the agent no long publishes PI online.) along with: https://scholar.google.com to look up "isotretinoin & systemic lupus erythematosus". Consider limiting the scholar.google.com results to recent date range. ...Read more
I have been taking a statin drug x 2 months. Started having severe joint and muscle pain especially in knees and hip. Should I discontinue use? It is interfering with daily worouts and normal activities.
Contact your doc: You should contact your physician. Statins can cause muscle pain and weakness, however sometimes changing medication or lowering the dose can still allow you to get the cholesterol lowering benefit of the medication while avoiding the side effects. Your physician will also discuss other possibilities for your pain to ensure it is indeed the medication and not another cause, such as your workouts. ...Read moreSee 1 more doctor answer
Once crestor is no longer called for, how long does it take the body to get rid of the remnants of the drug? Ie, mind, muscles, and joints! frances
Statins and SEs: Crestor, while a good statin drug, does have the risk of some severe side effects. Once you stop this drug you should begin to see a diminishment in the side effects within a couple of days. But, it may take five to seven days to get to a low enough blood level to be considered 'out of your system'. ...Read moreSee 1 more doctor answer
Depends: This really depends. A program of gradually increasing exercise can really help strengthen the joints and muscles because 1) it strengthens the muscles, ligaments, and tendons, thereby offloading the joints, and 2) contributes to weight loss thereby offloading joints. Jumping into running or heavy weightlifting without ramping up gradually can be really harmful though. The key is gradual. ...Read more
- Talk to a doctor live online for free
- Can alcohol use cause muscle and joint pain?
- How long do swelling and numbness last after being sucker punched in the face?
- Why do i have pain in my toe joint for no reason and no trauma?
- Ask a doctor a question free online
- How do i know if i have a stress fracture in my heel and how do they treat it?
- How could i safely dislocate my finger and pop it back in the joint?
- In how many days do we get periods after taking one ipill
- We use latex gloves at work and my nails get damaged how can i strengthen them
- How do u differentiate folliculitis and herpes in the genital area?